Limit cycles of continuous and discontinuous piecewise-linear differential systems in R3

Bruno R. de Freitas, Jaume Llibre, Joao C. Medrado

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2018 Elsevier B.V. We study the limit cycles of two families of piecewise-linear differential systems in R3 with two pieces separated by a plane Σ. In one family the differential systems are continuous on the plane Σ and in the other family they are discontinuous on the plane Σ. The usual tool for studying these limit cycles is the Poincaré map, but here we shall use recent results which extend the averaging theory to continuous and discontinuous differential systems. All the computations have been done with the algebraic manipulator Mathematica.
Original languageEnglish
Pages (from-to)311-323
JournalJournal of Computational and Applied Mathematics
Volume338
DOIs
Publication statusPublished - 15 Aug 2018

Keywords

  • Limit cycle
  • Non-smooth differential system
  • Piecewise linear differential system

Fingerprint Dive into the research topics of 'Limit cycles of continuous and discontinuous piecewise-linear differential systems in R<sup>3</sup>'. Together they form a unique fingerprint.

Cite this